[Skip to Navigation]
Article
August 1967

OTOTOXICY OF KANAMYCIN

Author Affiliations

Santiago, Chili

Arch Otolaryngol. 1967;86(2):240. doi:10.1001/archotol.1967.00760050242027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—In the Archives for January 1967 I have just read one more article concerning the ototoxicity of kanamycin. Just a week ago the editor of one of our best children's hospitals in Chili read a paper on treating pneumonia with this drug, stating that it was recommended by the American Academy of Pediatrics.

I cannot imagine how the American Academy of Pediatrics can suggest such a procedure. Please find out if this is really recommended. How can we stop the use of such a toxic drug?

First Page Preview View Large
First page PDF preview
First page PDF preview
Add or change institution
×